Jump to content

POTS and Birth control Pills


DSM3KIDZ
 Share

Recommended Posts

I was wondering if anyone experiences extreme fatigue from low estrogen birth control pills? I just switched from seasonale (normal estrogen) to low estrogen due to nausea and bad headaches. My neurologist thought the estogren level might be to high for me. The nausea is more tolerable and now only small headaches but now I'm so fatigued I can barely get out of bed (even though I do. For the POTS experts, would you think this is the POTS (new dx) or an adjustment to the pill? I don't want to keep calling the doctors, they are going to think I'm nuts.

Dayna

Link to comment
Share on other sites

I was wondering if anyone experiences extreme fatigue from low estrogen birth control pills? I just switched from seasonale (normal estrogen) to low estrogen due to nausea and bad headaches. My neurologist thought the estogren level might be to high for me. The nausea is more tolerable and now only small headaches but now I'm so fatigued I can barely get out of bed (even though I do. For the POTS experts, would you think this is the POTS (new dx) or an adjustment to the pill? I don't want to keep calling the doctors, they are going to think I'm nuts.

Dayna

Hi Dayna - I am on Loestrin which is one of the lowest dose estrogen pills on the market. I have been on it 8 years, and I love it. It has really helped me with my Period and the flares that come with it.....

In the beginning I felt sick on it, fatigues, naseua, and just general not feeling well...it took me 3 - 5 months to really adjust...and even longer before my body was totally used to it, but for me it proved to be so worth it... I have shorter periods, I can predict exactly when I will have it, and when to expect a flare... And my flares are lessened during my period.

I dont want to tell you to ride it out of you are so ill on it...I know we are all different. Definetely keep your dr informed. Maybe you can try it for 2 months and if NO improvement than maybe its just not the thing for you. Good Luck :blink:

Link to comment
Share on other sites

i am on alesse...a low-dose pill also...

i am too pooped to write much, but wanted to say that sometimes the side effects do wear off like jenn said after 2-3 months...

BUT...you have to gauge whether they are tolerable.

also, i am grasping here, but you could be adjusting to less estrogen...but i am not an expert!

also, there are sooo many low dose pills out there now, that really, there are many to try and there may not be a reason to stick this one out. our bodies are so different and people respond differently to the different pills...

just my quick two cents!

emily

Link to comment
Share on other sites

I don't take birth control pills, but I think they make you retain water? If you are retaining less water on a lower dose of the pill, that could lower your BP and make you tired. Just a thought. Have you lost weight or has your BP gone down since you started the new pill?

Link to comment
Share on other sites

I am on Microgestin Fe 1/20 and since nausea and headaches seemed to have minimized I'll give it a try for a few months. My doctor told me to take it as a seasonale so I'll only get my period 4x a year. so that should help with the symptoms.

Thanks I'm finding alot of support and good info on this site.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...